# SDR UPS99829495

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING L/E UPPER SKIN AT XFS 660 IS CRACKED AT 1 FASTENER.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-1 FIG 38.
